# SDR UALA2010100803740

- Difficulty date: October 4, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 38,855 hours, 4,821 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 145
- Condition: Faulty
- Location: Master Battery
- Component: Battery
- Component part number: 263BA1011
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "MAIN BATTERY CHARGER" MSG 24-13052. REPLACED MAIN BATTERY AND MAIN BATTERY CHARGER, FAULT NO LONGER ACTIVE.
